# SDR SWAA2020072797632

- Difficulty date: July 4, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847 FRAME UPPER SURFACE CORRODED. LBL20; WL156.   REPAIRED THE FRAME IAW ER20-02837, REV IR, AND EA 20-153-01157, REV IR.
